# SDR HALA20240311013

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 15,149 hours, 3,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT SIGN BURNT OUT AIRCRAFT LEFT SIDE. CLEANED AFT EXIT SIGN CONNECTORS. OPS CHECKED PER AMM 33-51-00 CHECK GOOD OK FOR SERVICE.
